# SDR IPXA10559382

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102051
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DECK FLOORBOARD SUPPORT IS DAMAGED AT BS 483 RBL 10.  REMOVED, FABRICATED AND INSTALLED SRM 51-40-05-0G, SRM 51-20-01-0G AND SRM 51-30-01-01.
